# SDR 98ZZZX4256

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111KF
- Make and model: Beech 95-B55
- Aircraft serial: TC633
- System (JASC): 2400 · Electrical Power System
- Part: Citcuit Breaker
- Part number: 72772
- Condition: Failed
- Location: Cockpit
- Component: Klixon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECHNICIAN WAS CYCLING CIRCUIT BREAKERS DURING ANNUAL INSPECTION.  TWO CIRCUIT BREAKERS WOULD NOT OPEN.  A 1-AMP AND 3-AMP BREAKER POWERING AVIONICS AUDIO SYSTEM WERE REPLACED.  AS A PRECAUTION TO PREVENT FIRE HAZARD FROM NOT TRIPPING, 1-AMP BREAKER DID DISENGAGE WITH MUCH FORCE AND A PAIR OF PLIERS.  ELECTRICALLY, BREAKERS HAD NOT FAILED.  MECHANICAL FAILURE POSSIBLY DUE TO AGE.  SUBMITTER SUGGESTED CYCLING BREAKERS PERIODICALLY.
